I have been taking magnesium oxide for several years as a supplement, but in recent months have been having a problem with diarrhea after eating anything during mid-day. Could there be a connection? Even probiotics dont' seem to help.
5 Aug 2012
Diarrhea is a common side effect.
Click on the link for more information:
- Magnesium Oxide Information for Consumers
- Magnesium Oxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Oxide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Normal= <1.34
1 answer • 24 Aug 2009
my husband is having trouble passing kidney stones & they prescribed pain pills & magnesium oxide. Why is magnesium oxide prescribed?
1 answer • 7 Mar 2011
was told by a nurse from my obgyn that the doctor said to buy magnesium oxide over the counter for my leg cramps. Was wondering how safe it was and ...
1 answer • 11 Mar 2011
Which form of magnesium is safest to take?
0 answers • 17 May 2013
I am taking Cartia currently to control my condition.
1 answer • 30 Sep 2014